# SDR CA140929009

- Difficulty date: September 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,179 hours
- Engine: Pwa PT6A60A
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 30002611
- Condition: Unserviceable
- Location: Aft Position
- Part time: 2,891 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON AIRCRAFT DESCENT THE PILOTS REPORTED A BURNING SMELL ,THE HEAT WAS REDUCED AND THE SMELL DISSIPATED,FOLLOWED BY LOSING ALL HEAT. THE PILOTS SELECTED MANUAL HEAT AND STILL HAD NO HEAT, UPON SELECTION BACK TO AUTO THERE WAS LIMITED AIR FLOW AND MINIMAL HEAT. THE AIRCRAFT LANDED AND MAINTENANCE DISCOVERED THAT THE BLOWER IN THE AFT POSITION HAD FAILED.THE UNSERVICEABLE BLOWER WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. A AIRCRAFT GROUND RUN WAS CARRIED OUT AND AIRCRAFT WAS RETURNED TO SERVICE.
